RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 5, Pages 1171–1183 (Mi izv2153)  

This article is cited in 6 scientific papers (total in 6 papers)

Exact Hölder estimates for the solutions of the $\bar\partial$-equation

A. V. Romanov, G. M. Henkin


Abstract: The $\bar\partial$-equation with bounded right side in a trictly pseudoconvex domain has a solution which satisfies the Hölder condition with exponent 1/2.

Full text: PDF file (1001 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:5, 1180–1192

Bibliographic databases:

UDC: 517.948
MSC: Primary 35N15; Secondary 58G99
Received: 25.05.1971

Citation: A. V. Romanov, G. M. Henkin, “Exact Hölder estimates for the solutions of the $\bar\partial$-equation”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971), 1171–1183; Math. USSR-Izv., 5:5 (1971), 1180–1192

Citation in format AMSBIB
\Bibitem{RomHen71}
\by A.~V.~Romanov, G.~M.~Henkin
\paper Exact H\"older estimates for the solutions of the $\bar\partial$-equation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 5
\pages 1171--1183
\mathnet{http://mi.mathnet.ru/izv2153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=293121}
\zmath{https://zbmath.org/?q=an:0218.35069}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 5
\pages 1180--1192
\crossref{https://doi.org/10.1070/IM1971v005n05ABEH001217}


Linking options:
  • http://mi.mathnet.ru/eng/izv2153
  • http://mi.mathnet.ru/eng/izv/v35/i5/p1171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Henkin, “Continuation of bounded holomorphic functions from submanifolds in general position to strictly pseudoconvex domains”, Math. USSR-Izv., 6:3 (1972), 536–563  mathnet  crossref  mathscinet  zmath
    2. A. V. Romanov, “A formula and estimates for the solutions of the tangential Cauchy–Riemann equation”, Math. USSR-Sb., 28:1 (1976), 49–71  mathnet  crossref  mathscinet  zmath  isi
    3. G. M. Henkin, “The Lewy equation and analysis on pseudoconvex manifolds”, Russian Math. Surveys, 32:3 (1977), 59–130  mathnet  crossref  mathscinet  zmath
    4. Sh. A. Dautov, G. M. Henkin, “Zeros of holomorphic functions of finite order and weighted estimates for solutions of the $\bar\partial$-equation”, Math. USSR-Sb., 35:4 (1979), 449–459  mathnet  crossref  mathscinet  zmath  isi
    5. A. G. Sergeev, G. M. Henkin, “Uniform estimates for solutions of the $\overline\partial$-equation in pseudoconvex polyhedra”, Math. USSR-Sb., 40:4 (1981), 469–507  mathnet  crossref  mathscinet  zmath  isi
    6. Charles L Fefferman, Joseph J Kohn, “Hölder estimates on domains of complex dimension two and on three dimensional CR manifolds”, Advances in Mathematics, 69:2 (1988), 223  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:230
    Full text:69
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019